MathSciNet Relay Station
MathSciNet bibliographic data
MR1443829 (98j:47100) 47D25
Hadwin, Don Maximal nests in the Calkin algebra. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1109–1113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement